MathSciNet Relay Station
MathSciNet bibliographic data
MR883425 (88d:54054) 54H20 (28A75 58F12)
McLaughlin, John A note on Hausdorff measures of quasi-self-similar sets. Proc. Amer. Math. Soc. 100 (1987), no. 1, 183–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement